| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the lens loaded was crooked and noticed when the scrub took it out of the box.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis, and the reported complaint was observed.The device was returned loose in a plastic bag.The lock out assembly has been removed.No ophthalmic viscosurgical device (ovd) is observed in the device.The plunger has been advanced into nozzle entry, it is bent to the right and is advanced over the intraocular lens (iol).The iol is advanced into the nozzle entry and is damaged.The nozzle tip is damaged this could possibly be due to the device being returned loose in the bag.Photo provided shows an activated company pre-load device, the plunger appears to be advanced into nozzle entry, it appears to be advanced over the iol and appears to be bent to the right.The iol appears to be advanced into nozzle entry.Plunger override was observed.The root cause may be related to failure to follow the instructions for use (ifu).No viscoelastic was observed in the device.The ifu instructs: fill the device until ovd can be observed flowing to the nozzle tip.This will require approximately 0.28 milliliters (ml) of viscoelastic.If no viscoelastic is placed in the device this will cause no coverage of the lens fold path which may cause the lens to advance incorrectly or become stuck in the device allowing the plunger to override the lens.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).